# SDR DALA2016021401152

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 77,076 hours, 34,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Torn
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A OBSERVE TORN SEAL ON LIFE RAFT LOCATED IN AFT MIN CABIN.  PERFORMED GVI ON ALL LIFE RAFTS, ALL SEALS INTACT.  OPS CHECK GOOD.  OK FOR SERVICE.
